Universidad Complutense de Madrid
E-Prints Complutense

Ordres sur les surfaces réelles

Impacto

Descargas

Último año



Alonso García, María Emilia y Gamboa, J. M. y Ruiz Sancho, Jesús María (1984) Ordres sur les surfaces réelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 298 (1). pp. 17-19. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio

237kB

URL Oficial: http://gallica.bnf.fr/ark:/12148/bpt6k54939704/f43.image.r=Comptes%20Rendus%20de%20l%27Académie%20des%20Sciences.langEN


URLTipo de URL
http://gallica.bnf.frInstitución


Resumen

After describing explicitly all total orderings in the ring R[[x,y]], we prove that each ordering in the quotient field of the ring of germs of real analytic functions at an irreducible point O of a real analytic surface X is defined by a half-branch of the germ at O of some curve on X, which is analytic off the origin. Then follows an analogous result for real algebraic surfaces.


Tipo de documento:Artículo
Palabras clave:Ordering in the quotient field of the ring of germs of real analytic functions; real algebraic surfaces
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:21237
Depositado:06 May 2013 18:10
Última Modificación:12 Dic 2018 15:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo